# SDR CA991027036

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 206040205005
- Condition: Failed
- Location: Freewheel Unit
- Part time: 8,039 hours
- Component: 206040230019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) POST-FLIGHT INSPECTION OF FREEWHEELING UNIT REVEALED THAT THE FORWARD CAP BEARING WAS FOUND IN PIECES.  FREEWHEELING THROUGH SHAFT WAS SCORED/OVERHEATED.  FOLLOWING DISASSEMBLY AT LABORATORY FOR METALLURGICAL TESTS, THE ENGINEERING REPORT STATED THAT A SMALL PARTICLE OF A PRO-SEAL WAS BLOCKING THE OIL FITTING (206-040-254-001 OR 206-040-094-001).  IT IS SUSPECTED THAT LACK OF OIL LUB CAUSED BEARING TO OVERHEAT AND FAIL.
